Alert archive / Missouri / Special Weather Statements in 2009
Special Weather Statement, NWS Kansas City, MO
NWS Kansas City, MO issued this special weather statement at Aug 3, 2009, 8:39 AM CDT for Chariton County, Missouri. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2009, 8:39 AM CDT (13:39 UTC)
- Expired
- Aug 3, 2009, 9:15 AM CDT
- In force
- 36 min
- Issued by
- NWS Kansas City, MO
County Chariton County, MO
The radar
The Pleasant Hill radar (KEAX), 137 km from the middle of the area, began a volume at 13:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 1.7 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1206 J/kg
- Mixed-layer CIN
- -379 J/kg
- Mixed-layer LCL
- 1316 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 276 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 13.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS83 KEAX 031339
SPSEAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
839 AM CDT MON AUG 3 2009
MOZ032-039-031415-
CHARITON-SALINE-
839 AM CDT MON AUG 3 2009
...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN SALINE AND SOUTHERN
CHARITON COUNTIES UNTIL 915 AM CDT...
AT 838 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BRUNSWICK...OR 14 MILES NORTH OF SLATER...
MOVING EAST AT 20 MPH.
SMALL HAIL IS EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
KEYTESVILLE AROUND 900 AM CDT.
SALISBURY AROUND 915 AM CDT.
THE TOWN OF DALTON IS ALSO IN THE PATH OF THIS STORM.
LAT...LON 3932 9272 3934 9280 3920 9287 3932 9312
3950 9313 3951 9271 3947 9270
$$
CDBWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this special weather statement went out at Aug 3, 6:20 AM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Aug 3, 6:20 AM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 620 AM CDT MON AUG 3 2009 .DISCUSSION... /433 AM CDT MON AUG 3 2009/ COMPLICATED WEATHER FORECAST WITH SEVERAL WEAKER SHORT WAVES EMBEDDED IN THE NORTHWEST FLOW TO AFFECT THE FORECAST AREA OVER THE NEXT SEVERAL DAYS. MODELS HAVING TROUBLE HANDLING THESE FEATURES WITH MULTIPLE SCENARIOS TO CHOOSE FROM. INITIALLY WILL LEAN TOWARD THE RUC AND NAM SOLUTIONS FOR HANDLING OF ONGOING CONVECTION THIS MORNING. THEN START BLENDING THE NAM AND ECMWF SOLUTIONS FOR TONIGHT INTO TUESDAY...AS GFS SEEMS TO BE SUFFERING THE WORST WITH CONVECTIVE FEEDBACK PROBLEMS. FOR FURTHER OUT...WILL LEAN TOWARD THE ECMWF WITH UPPER RIDGE BUILDING IN ON FRIDAY WITH THE WARM FRONT JUMPING TO THE NORTH. THUS BY FRIDAY...AND INTO SATURDAY...THE HEAT WILL BE BUILDING INTO THE REGION. FOR THE VERY NEAR TERM...ONGOING ISENTROPIC LIFT ACROSS CENTRAL MISSOURI SHOWING UP ON THE 310K SURFACE...AND SUGGESTS THE CURRENT CONVECTION SHOULD HOLD TOGETHER PAST DAYBREAK AS IT HEADS INTO EASTERN PORTIONS OF THE FORECAST AREA. WILL LEAVE SOME LOW POPS TO COVER THE POTENTIAL THIS MORNING. ALSO WILL HAVE TO WATCH FOR THE INFLUENCE OF THE CONVECTION OVER IOWA ASSOCIATED WITH A WEAK SHORT WAVE IN THE FLOW. NAM WANTS TO SUGGEST THIS WAVE COULD STILL BE BRUSHING NORTHEAST MISSOURI THIS AFTERNOON WITH IT HELPING TO SET OFF THUNDERSTORMS IN THAT AREA WITH THE AFTERNOON HEATING ADDING TO THE INSTABILITY. WESTERN PART OF THE FORECAST AREA SHOULD BE UNDER ENOUGH CINH TO INHIBIT DEVELOPMENT THAT FAR WEST...AT LEAST INITIALLY...BUT AFFECTS OF STORMS THAT COULD DEVELOP IN NORTH CENTRAL AND NORTHEAST MISSOURI MAY ERODE THE CAP AND ALLOW A WESTWARD BUILDING OF THE STORMS TONIGHT. EVEN IF THE AFTERNOON CONVECTION DOES NOT MATERIALIZE DUE TO THIS SCENARIO...A WEAK SHORT WAVE MOVING INTO NEBRASKA BY 00Z SHOULD HELP TO SUPPORT CONVECTION OVERNIGHT ACROSS NORTHERN AND EASTERN MISSOURI. IT IS A TOUGH CALL AS TO HOW FAR WEST THE STORMS WOULD BE ABLE TO BUILD AS THEY ARE FED BY A STRENGTHENING H85 FLOW TONIGHT. FOR NOW HAVE ENOUGH CONFIDENCE TO RAISE POPS TO A LIKELY CATEGORY IN NORTH CENTRAL AND EASTERN PARTS OF THE FORECAST AREA...BUT LEAVE JUST CHANCE TO SLIGHT CHANCE CATEGORY FOR AREAS FURTHER WEST AND SOUTHWEST. TUESDAY WILL BE DEPENDENT ON OVERNIGHT CONVECTION AND WHERE A SURFACE FRONT...OR A LEAST THE OUTFLOW BOUNDARY FROM THE STORMS...WINDS UP. BOTH THE ECMWF AND NAM WOULD SUGGEST THE MAIN COLD FRONT MAY STILL BE ACROSS SOUTHERN IOWA...BUT AN OUTFLOW BOUNDARY FROM THE OVERNIGHT CONVECTION WOULD SET UP ACROSS EASTERN KANSAS INTO SOUTHERN MISSOURI BY AFTERNOON. THUS THE DAY MAY START OFF WITH ONGOING CONVECTION FROM AN EXITING COMPLEX OF STORMS FROM THE OVERNIGHT HOURS IN THE EASTERN HALF OF THE FORECAST AREA...THEN IN THE AFTERNOON...ADDITIONAL DEVELOPMENT MAY BE AIMED MORE AT THE SOUTHERN PARTS OF THE FORECAST AREA WITH THE DAYTIME HEATING. FOR TUESDAY NIGHT...TRUE FRONT SHOULD BE CATCHING UP WITH THE BOUNDARY IN SOUTHERN MISSOURI...SO BIG QUESTION IF ENOUGH DRY AIR CAN ADVECT IN BEHIND THIS BOUNDARY TO LIMIT CONVECTIVE DEVELOPMENT OVERNIGHT. NAM WOULD SUGGEST THAT LLJ WILL INCREASE ENOUGH TO PRODUCE STORMS INTO SOUTHWEST PART OF THE FORECAST AREA...WHEREAS THE ECMWF FOCUSES THE JET MORE ACROSS THE OZARKS. WILL KEEP POPS IN THE SLIGHT CHANCE CATEGORY AT THIS POINT...BUT IF MODELS CONTINUE THEIR CURRENT TRENDS...HIGHER POPS WILL BE WARRANTED INTO SOUTHERN PORTIONS OF THE FORECAST AREA. FOR WEDNESDAY...WILL START TO SEE THE UPPER RIDGE BUILDING INTO THE SOUTHERN PLAINS. FORECAST AREA WILL BE ON ITS PERIPHERY...AND STALLED FRONT JUST SOUTH OF THE FORECAST AREA WILL BE LIFTING NORTH AS A WARM FRONT. SEVERAL WEAK SHORT WAVES ARE SHOWING UP IN THIS FLOW AROUND THE UPPER RIDGE...AND WITH THE BOUNDARY MOVING NORTH...FEEL CONFIDENT ENOUGH TO PUT CHANCE POPS OVER MUCH OF THE FORECAST AREA FOR THE AFTERNOON HOURS AND WILL KEEP THE CHANCE POPS THAT I INHERITED IN THE WEDNESDAY NIGHT PERIOD...WITH A POTENTIAL OF AN MCS WITH THE WARM FRONT IN THE REGION. FOR THURSDAY AND THURSDAY NIGHT WILL LIMIT CHANCE POPS TO ONLY THE NORTHERN MOST PARTS OF THE FORECAST AREA AS BUILDING UPPER RIDGE CONTINUES TO BRING IN WARMER AIR ACROSS THE FORECAST AREA. THIS WARMING TREND SHOULD CONTINUE INTO FRIDAY AND SATURDAY AS RIDGE PRESSES TO THE EAST IN RESPONSE TO A DEEP LOW MOVING INTO THE WESTERN STATES. NO BIG CHANCES MADE TO GOING TEMPERATURE FORECASTS. MODELS STILL SHOWING H85 TEMPERATURES IN THE 22 TO 24 DEGREE RANGE THIS AFTERNOON...WHICH...WITH GOOD INSOLATION SHOULD SUPPORT READING MAKING IT INTO THE 90S MOST AREAS. NORTHEAST MISSOURI MAY STRUGGLE TO GET QUITE THAT WARM WITH MORNING CLOUDINESS...SO WILL ONLY GO WITH AROUND 90 DEGREE READINGS...AND WOULD NOT BE SURPRISED IF KIRKSVILLE STAYED IN THE UPPER 80S TODAY WHICH THE GUIDANCE NUMBERS SUGGEST. TEMPERATURES ON TUESDAY...HIGHLY DEPENDENT ON THE EFFECTS OF OVERNIGHT CONVECTION AND GUIDANCE NUMBERS REFLECT THIS DILEMMA...WITH A RANGE OF ALMOST 10 DEGREES BETWEEN THEM. FOR NOW WILL SPLIT THE DIFFERENCE...WITH EXTREME SOUTHWEST AREAS LIKELY TO STILL BE ON THE HOT SIDE WITH OUTFLOW BOUNDARY LIKELY NOT BEING A FACTOR. THE COOL DOWN IN THAT AREA WILL PROBABLY HAVE TO WAIT FOR THE ARRIVAL OF THE TRUE COLD FRONT TUESDAY NIGHT. PC && .AVIATION... SCT TSRA REMAINS SITUATED WELL EAST AND NORTHEAST OF TERMINAL CORRIDOR EARLY THIS MORNING...WITH ADDITIONAL ISOLD CELLS BUILDING SWWD ON ACCAS BAND SOUTHWEST OF THE KC METRO. FEEL TERMINALS WILL REMAIN WELL CLEAR OF CONVECTION THROUGH THE AFTERNOON HOURS...WITH ONLY INCREASINGLY GUSTY SOUTHWEST SFC WINDS TO CONTEND WITH. FAR GREATER UNCERTAINTY FOR THE SECOND HALF OF THE TAF PERIOD...WITH TSRA DEVELOPMENT POSSIBLE ALONG A RESIDUAL BOUNDARY AND COLD FRONT INTERSECTION. BEST ODDS LIE TOWARDS FAR NORTHERN MISSOURI...AND HAVE INCLUDED A PROB30 GROUP FOR KSTJ...AS ENOUGH EVIDENCE IS PRESENT SUGGESTING CONVECTION MOVING THAT FAR SOUTH. STILL NOT OUT OF THE QUESTION TO SEE TSRA IMPACT ALL TERMINALS...THOUGH CONFIDENCE NOT HIGH ENOUGH TO INCLUDE A MENTION AT THIS TIME. 21 && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Aug 3, 6:04 AM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 604 AM CDT MON AUG 3 2009 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-041115- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 604 AM CDT MON AUG 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS THIS MORNING OVER PORTIONS OF NORTHERN AND CENTRAL MISSOURI WILL DIMINISH BY LATE MORNING. NO SEVERE WEATHER IS EXPECTED WITH THESE STORMS. TEMPERATURES ARE EXPECTED TO CLIMB INTO THE 90S THIS AFTERNOON OVER MOST OF THE REGION...WITH ONLY NORTHEAST MISSOURI POSSIBLY STAYING IN THE UPPER 80S. HEAT INDEX READINGS IN WESTERN MISSOURI AND EASTERN KANSAS MAY TOP OUT AROUND 103 DEGREES. AT THIS TIME...THERE IS EXPECTED TO BE ENOUGH WARM AIR ALOFT THIS AFTERNOON TO CAP ANY THUNDERSTORM DEVELOPMENT...BUT THOSE CONDITIONS WILL NEED TO BE WATCHED CLOSELY. THE MORE LIKELY TIME FRAME FOR SEVERE STORMS WILL BE TONIGHT. BY THIS EVENING A WEAK COLD FRONT WILL BE NEARING THE IOWA MISSOURI BORDER. WITH THE SUPPORT OF A WEAK UPPER LEVEL DISTURBANCE...STORMS ARE EXPECTED TO DEVELOP IN NORTH CENTRAL AND NORTHEAST MISSOURI AND GRADUALLY EXPAND SOUTHWARD AND EASTWARD WITH TIME. THE LEAST LIKELY AREA TO SEE STORMS OVERNIGHT WILL BE IN WEST CENTRAL MISSOURI AND EAST CENTRAL KANSAS TO THE SOUTH OF KANSAS CITY. THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. HEAVY RAINFALL MAY ALSO OCCUR...AND IF STORMS REPEATEDLY DEVELOP OVER A REGION...THIS MAY LEAD TO FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS MUCH UNCERTAINTY IN THE CHANCES FOR THUNDERSTORMS ON TUESDAY AND INTO WEDNESDAY AS THE CONVECTION FROM MONDAY WILL PLAY A ROLE IN WHERE STORMS MAY BE OCCURRING ON TUESDAY...AND THE CONVECTION TUESDAY WILL PLAY A ROLE ON HOW STORMS MAY DEVELOP ON WEDNESDAY. ON TUESDAY...STORMS MAY STILL BE ONGOING TUESDAY MORNING...MAINLY IN MISSOURI...AND THEY WILL STILL HAVE THE POTENTIAL OF BEING STRONG WITH MARGINALLY SEVERE WEATHER AND HEAVY RAINFALL. AS THE DAY PROGRESSES THE FOCUS FOR STORMS MAY SHIFT SOUTHWARD AS THE COLD FRONT PRESSES FURTHER TO THE SOUTH...SO THAT OVERNIGHT...THE FOCUS MAY BE MORE IN SOUTHERN MISSOURI. SEVERE WEATHER WILL STILL BE POSSIBLE WITH ANY STORMS ON TUESDAY WITH AGAIN DAMAGING WINDS AND LARGE HAIL THE MAIN THREAT. REPEATED ROUNDS OF RAINFALL MAY ALSO LEAD TO FLOODING PROBLEMS. ON WEDNESDAY...AS THE FRONT STARTS TO LIFT BACK TO THE NORTH AS A WARM FRONT...MORE THUNDERSTORMS WILL BE POSSIBLE AND AGAIN DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL MAY OCCUR. BY THURSDAY AS THE WARM FRONT CONTINUES TO LIFT NORTH TOWARD THE IOWA BORDER...IT SHOULD REFOCUS THE THREAT OF STORMS MORE INTO NORTHERN MISSOURI. FINALLY BE FRIDAY...WITH THE UPPER RIDGE BUILDING IN...HOTTER TEMPERATURES WILL RETURN FOR FRIDAY AND INTO THE WEEKEND...WITH READINGS WELL INTO THE 90S ONCE AGAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...TUESDAY AND INTO WEDNESDAY...SO EMERGENCY MANAGERS SHOULD MONITOR THE WEATHER CLOSELY THE NEXT FEW DAYS. PC
In the hours before
Special weather statement, Aug 3, 2:45 AM CDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
245 AM CDT MON AUG 3 2009
MOZ021-022-030815-
CALDWELL-CLINTON-
245 AM CDT MON AUG 3 2009
...SIGNIFICANT WEATHER ALERT FOR CALDWELL AND EASTERN CLINTON
COUNTIES UNTIL 315 AM CDT...
AT 242 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF CAMERON...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
KINGSTON AND POLO AROUND 310 AM CDT.
COWGILL AROUND 315 AM CDT.
LAT...LON 3972 9385 3953 9394 3952 9403 3960 9431
3972 9429
21Special weather statement, Aug 3, 8:02 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
802 AM CDT MON AUG 3 2009
MOZ015-031330-
GRUNDY-
802 AM CDT MON AUG 3 2009
...SIGNIFICANT WEATHER ALERT FOR NORTHERN GRUNDY COUNTY UNTIL 830 AM
CDT...
AT 757 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES WEST OF SPICKARD...OR 11 MILES NORTH OF
TRENTON...MOVING SOUTHEAST AT 50 MPH.
PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.
LAT...LON 4022 9337 4000 9337 4019 9375 4026 9373
4026 9355
CDBSpecial weather statement, Aug 3, 8:07 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
807 AM CDT MON AUG 3 2009
MOZ032-031330-
CHARITON-
807 AM CDT MON AUG 3 2009
...SIGNIFICANT WEATHER ALERT FOR CENTRAL CHARITON COUNTY UNTIL 830 AM
CDT...
AT 805 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF BOSWORTH...OR 18 MILES
NORTHEAST OF CARROLLTON...MOVING EAST AT 25 MPH.
PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
BRUNSWICK AROUND 815 AM CDT.
KEYTESVILLE AROUND 830 AM CDT.
THE TOWN OF TRIPLETT IS ALSO IN THE PATH OF THIS STORM.
LAT...LON 3937 9290 3941 9313 3942 9314 3942 9317
3943 9319 3943 9321 3944 9323 3944 9324
3947 9324 3946 9325 3958 9327 3960 9286
CDBSpecial weather statement, Aug 3, 8:23 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
823 AM CDT MON AUG 3 2009
MOZ015-016-024-031400-
GRUNDY-LINN-SULLIVAN-
823 AM CDT MON AUG 3 2009
...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN LINN...SOUTHEASTERN
GRUNDY AND SOUTHWESTERN SULLIVAN COUNTIES UNTIL 900 AM CDT...
AT 822 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GALT...OR 8 MILES EAST OF TRENTON...MOVING
EAST AT 30 MPH.
PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
GALT AROUND 830 AM CDT.
BROWNING AROUND 855 AM CDT.
THE TOWNS OF LAREDO...HUMPHREYS AND PURDIN ARE ALSO IN THE PATH OF
THIS STORM.
LAT...LON 4010 9302 3985 9313 3994 9337 3996 9337
3996 9343 4002 9358 4020 9346
CDBSpecial weather statement, Aug 3, 8:39 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
839 AM CDT MON AUG 3 2009
MOZ032-039-031415-
CHARITON-SALINE-
839 AM CDT MON AUG 3 2009
...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN SALINE AND SOUTHERN
CHARITON COUNTIES UNTIL 915 AM CDT...
AT 838 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BRUNSWICK...OR 14 MILES NORTH OF SLATER...
MOVING EAST AT 20 MPH.
SMALL HAIL IS EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
KEYTESVILLE AROUND 900 AM CDT.
SALISBURY AROUND 915 AM CDT.
THE TOWN OF DALTON IS ALSO IN THE PATH OF THIS STORM.
LAT...LON 3932 9272 3934 9280 3920 9287 3932 9312
3950 9313 3951 9271 3947 9270
CDBThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 2:21 AM CDT | Special Weather Statement | EAX | Clinton | 24 min |
| Aug 3, 2:45 AM CDT | Special Weather Statement | EAX | Caldwell | 30 min |
| Aug 3, 8:02 AM CDT | Special Weather Statement | EAX | Grundy | 28 min |
| Aug 3, 8:07 AM CDT | Special Weather Statement | EAX | Chariton | 23 min |
| Aug 3, 8:23 AM CDT | Special Weather Statement | EAX | Linn | 37 min |
| Aug 3, 9:03 AM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph | 25 min |
| Aug 3, 9:30 AM CDT | Special Weather Statement | EAX | Randolph | 30 min |
| Aug 3, 9:43 AM CDT | Special Weather Statement | EAX | Howard | 32 min |
Nearby
Special Weather Statements in Missouri, 2009Every special weather statement in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.